Whines & Hurrrrrahhhhs

iVillage Member
Registered: 03-20-2001
Whines & Hurrrrrahhhhs
30
Wed, 08-03-2011 - 4:24am

Pages

iVillage Member
Registered: 04-24-2000
Wed, 08-03-2011 - 8:42am

Love your graphic...so true !

Well today I have a whine & Wahoo combined...know y'all are prob getting sick of my rants....I am getting sick of myself too !!!

Well. today my friend is being transferred to a Hospice Home center...the hospital does not want her there anymore....hence no life support or any of that stuff ......"taking up space" !! Hospital took away the morphine....as it was'nt helping her !!! She is on another pain med...used for cancer patients near the end !

This place is in Sandwich...which is way down The Cape ( much further than where she was before)....but, it is only a 10 bed facility.....hospice will "help" her achieve her final resting place. The family also NEEDS hospice to be involved...BIG TIME !

I just hope she is not aware of her being moved & being in an ambulance !!!

Photobucket
iVillage Member
Registered: 03-20-2001
Wed, 08-03-2011 - 10:24am
Bunny (()) I am so saddened to hear of her continuing suffering. We can talk about this with you anytime dear, and will so when you need it just log on.
Your friend will choose her time herself.
iVillage Member
Registered: 12-12-1997
Wed, 08-03-2011 - 10:35am

I love that graphic, Suzan!


Powered by CGISpy.com

iVillage Member
Registered: 12-12-1997
Wed, 08-03-2011 - 10:41am

You can rant to us anytime, Bunny.


Powered by CGISpy.com

iVillage Member
Registered: 02-07-2001
Wed, 08-03-2011 - 11:11am

Well, I killed the treadmill this morning.

iVillage Member
Registered: 03-20-2001
Wed, 08-03-2011 - 3:01pm
Gee Ann I didn't know that choles... meds could make your shoulder hurt... why don't you call her first? It could be something else entirely ???????
Have fun at dinner with Tom,,, that is one wonderful way of getting out of a rut,, and shrimp for sure....
iVillage Member
Registered: 03-20-2001
Wed, 08-03-2011 - 3:06pm

Well gee girl, what are you doing in that house?

iVillage Member
Registered: 03-20-2001
Wed, 08-03-2011 - 3:08pm

my whine: my knees are really bad again,, thinking maybe my dance off the ladder has something to do with that...

iVillage Member
Registered: 12-12-1997
Wed, 08-03-2011 - 3:53pm

Yeah, one of the listed side effects is muscle or joint pain.


Powered by CGISpy.com

iVillage Member
Registered: 12-09-2003
Wed, 08-03-2011 - 6:15pm

That graphic is just WAY too funny Suzan!

Pages